# SDR AALA20072257

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 52,652 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  - EMERGENCY LIGHT AT OVERHEAD SEAT 16C INOPERATIVE.  REPLACED FUSE AT M10770 FOR EMERGENCY LIGHT AT OVERHEAD SEAT 16C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
